Contraction-free sequent calculi in intuitionistic logic : a correction
MetadataShow full item record
We present a much-shortened proof of a major result (originally due to Vorob’ev) about intuitionistic propositional logic: in essence, a correction of our 1992 article, avoiding several unnecessary definitions
Dyckhoff , R 2018 , ' Contraction-free sequent calculi in intuitionistic logic : a correction ' , Journal of Symbolic Logic , vol. 83 , no. 4 , pp. 1680-1682 . https://doi.org/10.1017/jsl.2018.38
Journal of Symbolic Logic
© 2018, Association for Symbolic Logic. This work has been made available online in accordance with the publisher's policies. This is the final published version of the work, which was originally published at https://doi.org/10.1017/jsl.2018.38
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.